Search Results

There are 15850 results for: content related to: Improving Hull and White's Method of Estimating Portfolio Value-at-Risk

  1. Exponentially Smoothing the Skewed Laplace Distribution for Value-at-Risk Forecasting

    Journal of Forecasting

    Volume 32, Issue 6, September 2013, Pages: 534–550, Richard Gerlach, Zudi Lu and Hai Huang

    Version of Record online : 25 JUN 2013, DOI: 10.1002/for.2255

  2. Sensitivity analysis for unmeasured confounding in principal stratification settings with binary variables

    Statistics in Medicine

    Volume 31, Issue 10, 10 May 2012, Pages: 949–962, Scott Schwartz, Fan Li and Jerome P. Reiter

    Version of Record online : 24 FEB 2012, DOI: 10.1002/sim.4472

  3. Howard's algorithm in a phase-field topology optimization approach

    International Journal for Numerical Methods in Engineering

    Volume 94, Issue 1, 6 April 2013, Pages: 43–59, Mathias Wallin and Matti Ristinmaa

    Version of Record online : 28 DEC 2012, DOI: 10.1002/nme.4434

  4. Evaluating accuracy of diagnostic tests with intermediate results in the absence of a gold standard

    Statistics in Medicine

    Volume 32, Issue 15, 10 July 2013, Pages: 2571–2584, Huiping Xu, Michael A. Black and Bruce A. Craig

    Version of Record online : 5 DEC 2012, DOI: 10.1002/sim.5695

  5. Robust fault reconstruction for linear parameter varying systems using sliding mode observers

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 14, 25 September 2014, Pages: 1947–1968, Halim Alwi and Christopher Edwards

    Version of Record online : 3 MAY 2013, DOI: 10.1002/rnc.3009

  6. A modified scaled boundary finite element method for three-dimensional dynamic soil-structure interaction in layered soil

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 3, 20 January 2012, Pages: 371–402, C. Birk and R. Behnke

    Version of Record online : 4 AUG 2011, DOI: 10.1002/nme.3251

  7. Certification of projection-based reduced order modelling in computational homogenisation by the constitutive relation error

    International Journal for Numerical Methods in Engineering

    Volume 97, Issue 6, 10 February 2014, Pages: 395–422, P. Kerfriden, J. J. Ródenas and S. P.-A. Bordas

    Version of Record online : 11 OCT 2013, DOI: 10.1002/nme.4588

  8. Robust actuator fault compensation accounting for uncertainty in the fault estimation

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 12, December 2014, Pages: 1440–1453, María M. Seron and José A. De Doná

    Version of Record online : 5 DEC 2013, DOI: 10.1002/acs.2453

  9. A Petrov–Galerkin formulation for the alpha interpolation of FEM and FDM stencils: Applications to the Helmholtz equation

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 11, 16 March 2012, Pages: 1367–1391, Prashanth Nadukandi, Eugenio Oñate and Julio Garcia

    Version of Record online : 14 NOV 2011, DOI: 10.1002/nme.3291

  10. Discrete-time H −  ∕ H ∞  sensor fault detection observer design for nonlinear systems with parameter uncertainty

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 3, February 2015, Pages: 339–361, S. Aouaouda, M. Chadli, P. Shi and H.R. Karimi

    Version of Record online : 24 OCT 2013, DOI: 10.1002/rnc.3089

  11. Robust multilevel methods for quadratic finite element anisotropic elliptic problems

    Numerical Linear Algebra with Applications

    Volume 21, Issue 3, May 2014, Pages: 375–398, Johannes Kraus, Maria Lymbery and Svetozar Margenov

    Version of Record online : 11 MAR 2013, DOI: 10.1002/nla.1876

  12. Pinning synchronization of complex networks with delayed nodes

    International Journal of Adaptive Control and Signal Processing

    Volume 29, Issue 5, May 2015, Pages: 603–613, Wanli Guo, Shihua Chen and Austin Francis

    Version of Record online : 2 JUN 2014, DOI: 10.1002/acs.2493

  13. A robust model of pseudoelasticity in shape memory alloys

    International Journal for Numerical Methods in Engineering

    Volume 93, Issue 7, 17 February 2013, Pages: 747–769, S. Stupkiewicz and H. Petryk

    Version of Record online : 14 SEP 2012, DOI: 10.1002/nme.4405

  14. Transforming the Model T: random effects meta-analysis with stable weights

    Statistics in Medicine

    Volume 32, Issue 11, 20 May 2013, Pages: 1842–1864, Michael J. Malloy, Luke A. Prendergast and Robert G. Staudte

    Version of Record online : 23 OCT 2012, DOI: 10.1002/sim.5666

  15. High-order plate bending analysis based on the scaled boundary finite element method

    International Journal for Numerical Methods in Engineering

    Volume 95, Issue 4, 27 July 2013, Pages: 331–360, H. Man, C. Song, T. Xiang, W. Gao and F. Tin-Loi

    Version of Record online : 3 JUN 2013, DOI: 10.1002/nme.4519

  16. Multi-model unfalsified switching control of uncertain multivariable systems

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 8, August 2012, Pages: 705–722, S. Baldi, G. Battistelli, D. Mari, E. Mosca and P. Tesi

    Version of Record online : 19 JUN 2012, DOI: 10.1002/acs.2310

  17. Nonlinear model order reduction based on local reduced-order bases

    International Journal for Numerical Methods in Engineering

    Volume 92, Issue 10, 7 December 2012, Pages: 891–916, David Amsallem, Matthew J. Zahr and Charbel Farhat

    Version of Record online : 11 JUN 2012, DOI: 10.1002/nme.4371

  18. A space–time multiscale method for computing statistical moments in strongly heterogeneous poroelastic media of evolving scales

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 6, 11 May 2012, Pages: 671–706, Juarez S. Azevedo, Márcio A. Murad, Marcio R. Borges and Saulo P. Oliveira

    Version of Record online : 16 MAR 2012, DOI: 10.1002/nme.3336

  19. Analysis of high-order finite elements for convected wave propagation

    International Journal for Numerical Methods in Engineering

    Volume 96, Issue 11, 14 December 2013, Pages: 665–688, Hadrien Bériot, Gwénaël Gabard and Emmanuel Perrey-Debain

    Version of Record online : 29 AUG 2013, DOI: 10.1002/nme.4559

  20. On the R-boundedness of solution operator families of the generalized Stokes resolvent problem in an infinite layer

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1888–1925, Hirokazu Saito

    Version of Record online : 26 JUN 2014, DOI: 10.1002/mma.3201